# SDR REXA2016071301412

- Difficulty date: July 13, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 23,789 hours, 21,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LBL 27  HAS CORROSION BETWEEN BS 559+112 - 621, IN THE CARGO BAY.  REPAIRED THE FLOOR SUPPORT IAW EA CRJ253-04424.
